Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having stomach flu, abdominal pain. On antibiotics. Severe bloating on the body. How long will it take to recover?

Hi- I was in the hospital for 4 days due to a stomach flu and abdominal pain . During that time, I was constantly hooked up to a saline IV as well as CIPRO antibiotics . By the second day, I had started to bloat with all of the fluid. I was released from the hospital yesterday, and would like to know how long it should take for all of this fluid to go back down, and what I should be doing to help it flush out of my system.
Asked On : Sun, 10 Jun 2012
Answers:  2 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in.

Ciprofloxacin is usually given for enteric fever or typhoid. It is one of the best medications for the illness. Please complete the course given to you. Same time you must take plenty of fluids and healthy home food. You should be feeling alright in two weeks. Should you have recurrent symptoms, please contact your doctor. It may take two months for complete recovery from the illness.

hope this helps
Answered: Fri, 25 Oct 2013
I find this answer helpful
Radiologist Dr. Vivek Chail's  Response
May 2014
Hi,
Thanks for writing in.

Ciprofloxacin is usually given for enteric fever or typhoid. It is one of the best medications for the illness. Please complete the course given to you. Same time you must take plenty of fluids and healthy home food. You should be feeling alright in two weeks. Should you have recurrent symptoms, please contact your doctor. It may take two months for complete recovery from the illness.

hope this helps
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor